Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:




Library Locked Library locked




Author, Editor(s)

Author(s):

Ohlbach, Hans Jürgen

dblp



BibTeX cite key*:

Ohlbach91a

Title

Title*:

Semantics Based Translation Methods for Modal Logics

Journal

Journal Title*:

Journal of Logic and Computation

Journal's URL:


Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Oxford University Press

Publisher's URL:


Publisher's
Address:


ISSN:

0955-792X

Vol, No, pp, Date

Volume*:

1

Number:

5

Publishing Date:

1991

Pages*:

691-746

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

A general framework for translating logical formulae from one logic into another logic is presented. The framework is instantiated with two different approaches to translating modal logic formulae into predicate logic. The first one, the well known relational translation makes the modal logic's possible worlds structure explicit by introducing a distinguished predicate symbol to represent the accessibility relation. In the second approach, the functional translation method, paths in the possible worlds structure are represented by compositions of functions which map worlds to accessible worlds. On the syntactic level this means that every flexible symbol is parametrized with particular terms denoting whole paths from the initial world to the actual world. The target logic for the translation is a first-order many-sorted logic with built in equality. Therefore the source logic may also be first-order many-sorted with built in equality. Furthermore flexible function symbols are allowed. The modal operators
may be parametrized with arbitrary terms and particular properties of the accessibility relation may be specified within the logic itself.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:


Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Programming Logics Group

Audience:

experts only

Appearance:


BibTeX Entry:

@ARTICLE{Ohlbach91a,
AUTHOR = {Ohlbach, Hans J{\"u}rgen},
TITLE = {Semantics Based Translation Methods for Modal Logics},
JOURNAL = {Journal of Logic and Computation},
PUBLISHER = {Oxford University Press},
YEAR = {1991},
NUMBER = {5},
VOLUME = {1},
PAGES = {691--746},
ISBN = {0955-792X},
}


Entry last modified by Christine Kiesel, 08/25/2014
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
[Library]
Created
02/06/1995 05:56:20 PM
Revisions
4.
3.
2.
1.
0.
Editor(s)
Christine Kiesel
Uwe Brahm/MPII/DE
Uwe Brahm/MPII/DE
Uwe Brahm/MPII/DE
Uwe Brahm/MPII/DE
Edit Dates
26/04/99 11:46:00
10/02/95 17:19:30
21/01/95 20:54:16
17/01/95 20:16:41
14/01/95 19:00:53